Indiana, 2015Tornado and Flash Flood in Indiana, June 19 to 20, 2015
June 19 to 20, 2015 · NWS LMK · 2 events in 2 counties and zones
Remnants of Tropical Storm Bill brought a very moist and tropical air mass to the lower Ohio Valley and combined with very warm temperatures, several rounds of strong to severe thunderstorms developed between June 18th and 20th. Damaging winds, hail, and flash flooding were the primary hazards during this period.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Remnants of Tropical Storm Bill brought a very moist and tropical air mass to the lower Ohio Valley and combined with very warm temperatures, several rounds of strong to severe thunderstorms developed between June 18th and 20th. Damaging winds, hail, and flash flooding were the primary hazards during this period. However, one stronger thunderstorm on the spiral band of TS Bill produced a short lived EF-0 tornado a few miles northwest of Tell City, Indiana.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Jun 19, 2:31 PM EST, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 19, 2:31 PM EST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
331 PM EDT Fri Jun 19 2015
.SHORT TERM (Now through Saturday Night)...
Updated at 310 PM EDT Fri Jun 19 2015
...Flash Flood Watch for Southern Indiana and Central Kentucky
Continues through Saturday...
In the short term, the remnants of tropical Cyclone Bill are
currently centered over southeastern MO. Widespread cloudiness out
ahead of Bill has kept temperatures down below convective
thresholds. However, skies have started to scour out and
differential heating combined with a moisture rich atmosphere has
led to convection developing. The convection is rather disorganized
over central KY...mainly in just clusters. More organization was
noted out over western KY and central TN where convective bands were
observed. For the remainder of the afternoon, we expect convection
to become more widespread. DCAPE values and microburst indices are
significantly lower than what we saw yesterday afternoon owing to
the lack of insolation of today. Nonetheless, torrential rainfall
and gusty winds along with lightning will be the main weather
hazards. Afternoon highs will top out in the mid-upper 80s in the
next hour or so with temperatures falling back into the upper 70s
and lower 80s this evening.
Convective coverage will increase tonight and continue through
Saturday morning as the actual remnants of Bill push eastward
through the region. Utilizing an ensemble approach of the current
models, a general west to east motion is expected with Bill passing
through overnight. While overall convective coverage will increase
tonight, the lack of instability will likely keep the threat of
thunderstorms more isolated to scattered. However, high PWAT values
and deep warm cloud depths will allow storms to be effectiveness
rain producers. Torrential rainfall and gusty winds will be the
primary threats. With the actual low passing through the region, an
increase in low-level wind shear may provide an environment
favorable for a few isolated spin up tornadoes within the convective
bands...though the overall probabilities of tornado production are
rather low...but non-zero. In general, we have bumped PoPs up to
100% for tonight as all locations should see rainfall. Lows tonight
and Saturday night will be mild with readings only cooling into the
lower 70s. Highs Saturday will be limited to the lower-middle 80s.
With regards to rainfall amounts, a widespread swatch of 2-3 inches
of rainfall is expected across the region. Placing the heaviest
axis of rainfall is difficult, but the multi-model consensus
suggests somewhere from around Paducah to E-town to Richmond.
Isolated higher amounts of 3+ inches will be possible in some
isolated areas. The area at most risk for flash flooding would be
across southern Indiana and that part of KY north of I-64 where
heavy convection dropped quite a bit of rainfall Thursday afternoon
and early this morning. For this reason, the Flood Watch will
remain in effect through Saturday afternoon.
.LONG TERM (Sunday through Friday)...
Issued at 330 PM EDT Fri Jun 19 2015
The synoptic pattern at the start of the long term period will
feature a ridge across much of the southern CONUS, which will slowly
build east/northeast into at least southern KY through the middle of
next week.
Above average uncertainty exists through much of the long term
period as the Ohio Valley will be on the periphery of the building
upper-level ridge across the southern CONUS. Guidance is in a bit
of disagreement as to how far north this ridge will build, and the
strength/timing of individual waves sliding around this ridge in the
northwest flow aloft.
Forecast confidence is highest on Sunday afternoon into early Sunday
night. Guidance suggests a PV anomaly will slide southeast through
the northwest flow aloft. In response, a surface low will push
through the Great Lakes, dragging an associated cold front southeast
into central/southern IN. Surface convergence along this front
coupled with ascent from the passing PV anomaly should be enough to
fire convection across portions of central/southern IN Sunday
afternoon, perhaps pushing into portions of northern KY by Sunday
evening. The one limiting factor will be a decent cap which should
limit convection initially, but the overall consensus in the
guidance is that strong heating and the incoming forcing should
erode this cap by the afternoon hours. Initially, storms could be
multicells/transient supercells given 30-40 knots of deep-layer
shear coupled with the strong instability (3000+ J/kg of MLCAPE).
However, this convection will likely merge into line segments by the
evening. This means a hail threat initially may likely transition
to more of a wind threat with time as 0-3km shear vectors (oriented
mainly WNW to ESE) around 30 knots suggest line segments should be
able to keep upright convection along their cold pools.
Forecast confidence decreases by Monday through the end of next week
as guidance differs on the timing/strength of each wave riding the
periphery of the building ridge. For now, will go with a general
blend of the 19/12Z GEFS and the 19/12Z ECMWF solutions. This
places the highest chances for precipitation mainly across the
northeast half of the CWA through much of the week, with lower
chances across southern KY where subsidence from the ridge will
likely win out. Any complex of storms will likely be on the
periphery of stronger mid-level flow, so these could be
strong/severe depending on the exact timing.
In areas where it doesn't rain, temperatures will
be quite hot! Highs in the middle 90s look increasingly likely for
many areas in KY next week, which coupled with dewpoints in the 70s,
will bring heat indices above 100 degrees at times. Heat advisories
could be needed for some areas next week given this expected
airmass, so stay tuned!
&&
.HYDROLOGY...
Issued at 300 PM EDT Fri Jun 19 2015
The remnants of tropical cyclone Bill will move toward the region
this afternoon and then pass through the region tonight and
Saturday. Spiral bands of convection will continue to develop
across the region this afternoon with the highest chances of
rainfall out across the western and southern areas.
Latest guidance has not really changed all that much with the QPF.
Currently we are not sticking to one particular deterministic model,
but rather utilizing the ensembles here. That being said, a swatch
of 2 to 3 inches of rain looks very likely across much of southern
Indiana and central Kentucky. Some isolated 3+ inch amounts will be
possible. The axis of heaviest QPF still looks to be along and just
south of the Ohio River...roughly from Paducah to E-town to Richmond.
Flash flood guidance has come up slightly over the region. Our
southern Indiana counties and far northern KY counties (along and
north of the I-64 corridor) are at most risk for flash flooding due
to heavy rainfall over the past few days. Further south, like in
areas south of the BG and WKY Parkways, flash flood guidance values
are higher.
The current flood watch will remain in effect and no changes to the
area are expected. Initial thoughts were that if significant
rainfall developed across southern KY today, that we might of needed
to expand it south. The cloud cover has kept convection more
suppressed early this afternoon, but breaks in the cloud cover will
allow convection across TN to grow upscale and affect this region
later today. Given the higher flash flood guidance across the south
and the initial lack of rainfall, no southward expansion is required
at this time.
Nevertheless, rain bands from Bill's remnants will affect the region
tonight and Saturday with periods of torrential rainfall. This may
result in localized flood issues in some areas along with rises on
area creeks and streams. Current deterministic and ensemble river
model guidance continues does not indicate the potential for
widespread river flooding.
&&
.AVIATION (18Z TAF Update)...
Updated at 113 PM EDT Fri Jun 19 2015
Widespread cloudiness has kept instability lower across the region
this morning and early this afternoon. However, some breaks in the
cloud cover will allow instability to increase and convective
coverage is expected to pick up during the afternoon hours. The
remnants of tropical cyclone Bill will approach the region tonight
bringing several rounds of convection to the region. Spiral bands
out ahead of the approaching remnants will start to move into the
region late this afternoon and evening. Prevailing conditions will
generally be VFR, however, within these spiral bands, visibilities
and ceilings will drop into the MVFR or even the IFR range for a
brief time.
Convection is expected to become more widespread overnight as the
remnants of Bill move through the area. For now, plan on carrying
MVFR conditions at the terminals with rain showers. Current data
suggests that conditions may drop to the IFR category late tonight
(after 20/09Z) at all the terminals. Winds through the period will
be out of southeast and then shift to the south overnight with
speeds of 4-5 knots this afternoon and then increase to 8-10kts
overnight.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through late Saturday night FOR KYZ023>043-
045>049-053>057-066-067.
IN...FLASH FLOOD WATCH through late Saturday night FOR INZ076>079-083-
084-089>092.
&&
Short Term........MJ
Long Term.........KJD
Hydrology.........MJ
Aviation..........MJHazardous weather outlook, Jun 19, 2:41 PM EST, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
341 PM EDT FRI JUN 19 2015
INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-066-067-201945-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-CASEY KY-
LINCOLN KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...LIBERTY...STANFORD
341 PM EDT FRI JUN 19 2015 /241 PM CDT FRI JUN 19 2015/
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE SATURDAY NIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.
.DAY ONE...TONIGHT.
MULTIPLE ROUNDS OF SHOWERS AND STORMS ARE EXPECTED THIS AFTERNOON AND
TONIGHT AS TROPICAL DEPRESSION BILL APPROACHES THE REGION.
TORRENTIAL RAINFALL...GUSTY WINDS AND LIGHTNING WILL BE THE MAIN
THREATS WITH THESE STORMS. WITH THE REMNANTS OF BILL APPROACHING
THE AREA ...LOW-LEVEL WIND SHEAR VALUES WILL INCREASE AND AN
ISOLATED TORNADO OR TWO CANNOT BE RULED OUT WITH ANY STRONG STORMS
THAT DEVELOP.
ADDITIONAL HEAVY RAINFALL MAY CAUSE FLASH FLOODING AT TIMES
THROUGH SATURDAY NIGHT. SEE THE FLASH FLOOD WATCH FOR MORE INFORMATION.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY THE REMNANTS OF TROPICAL STORM BILL WILL BRING SCATTERED
TO NUMEROUS SHOWERS AND STORMS TO THE OHIO VALLEY. LOCALIZED
FLOODING MAY BECOME A PROBLEM SATURDAY AND SATURDAY NIGHT AS
WIDESPREAD PRECIPITATION WITH LOCALLY TORRENTIAL RAINFALL MOVES
THROUGH THE OHIO VALLEY. GUSTY WINDS AND AN ISOLATED TORNADO OR
TWO WILL BE POSSIBLE.
ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY
AFTERNOON THROUGH THURSDAY. STORMS ON SUNDAY MAY BECOME STRONG TO SEVERE
OVER PORTIONS OF SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY.
STRONG WINDS...LARGE HAIL...AND LIGHTNING WILL BE THE MAIN
THREATS WITH THESE STORMS.
HEAT AND HUMIDITY WILL RETURN TO THE REGION NEXT WEEK POSSIBLY BRINGING
HEAT INDICES IN EXCESS OF 100 DEGREES AT TIMES.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO REPORT ANY STRONG WINDS OR FLOODING
THROUGH SUNDAY.
&&
MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.
KYZ061>065-070>078-081-082-201945-
BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-LOGAN KY-WARREN KY-
SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-
RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...
COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
341 PM EDT FRI JUN 19 2015 /241 PM CDT FRI JUN 19 2015/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.
.DAY ONE...TONIGHT.
MULTIPLE ROUNDS OF SHOWERS AND STORMS ARE EXPECTED THIS AFTERNOON
AND TONIGHT AS TROPICAL DEPRESSION BILL APPROACHES THE REGION.
TORRENTIAL RAINFALL...GUSTY WINDS AND LIGHTNING WILL BE THE MAIN
THREATS WITH THESE STORMS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY THE REMNANTS OF TROPICAL STORM BILL WILL BRING SCATTERED
TO NUMEROUS SHOWERS AND STORMS TO THE OHIO VALLEY. LOCALIZED
FLOODING MAY BECOME A PROBLEM SATURDAY AND SATURDAY NIGHT AS
WIDESPREAD PRECIPITATION WITH LOCALLY TORRENTIAL RAINFALL MOVES
THROUGH THE OHIO VALLEY. GUSTY WINDS WILL ALSO BE POSSIBLE.
OTHER ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY
AFTERNOON THROUGH WEDNESDAY. STORMS ON SUNDAY MAY BECOME STRONG
WITH GUSTY WINDS AND LIGHTNING BEING THE MAIN THREATS WITH THESE
STORMS.
HEAT AND HUMIDITY WILL RETURN TO THE REGION NEXT WEEK POSSIBLY BRINGING
HEAT INDICES IN EXCESS OF 100 BY MID WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO REPORT ANY STRONG WINDS OR FLOODING
THROUGH SUNDAY.
&&
MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.
MJ/KD
In the hours before
Local storm report, Jun 19, 11:58 AM EST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1258 PM EDT FRI JUN 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM FLOOD 1 NW NORTH MADISON 38.78N 85.41W
06/19/2015 JEFFERSON IN PUBLIC
REPORT OF WATER OVER THE ROADWAY ON
INDUSTRIAL DRIVE
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, Jun 19, 1:11 PM EST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
211 PM EDT FRI JUN 19 2015
KYZ037-042-043-191840-
BOURBON KY-HARRISON KY-NICHOLAS KY-
211 PM EDT FRI JUN 19 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 50 MPH WINDS...
AT 208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CYNTHIANA...AND MOVING EAST AT 15 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
CYNTHIANA...
RUDDELS MILLS...
COLVILLE...
HOOKTOWN AND MILLERSBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3845 8411 3823 8406 3825 8440 3840 8439
TIME...MOT...LOC 1812Z 265DEG 11KT 3832 8426
EER
Special weather statement, Jun 19, 1:41 PM EST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
241 PM EDT FRI JUN 19 2015
KYZ041-049-057-191910-
CLARK KY-FAYETTE KY-MADISON KY-
241 PM EDT FRI JUN 19 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...
AT 240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF VETERANS PARK...AND MOVING
NORTHEAST AT 15 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
BLUE GRASS...
ATHENS...
LOCUST GROVE...
HOOTENTOWN AND LISLETOWN...
THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
104 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3787 8414 3780 8442 3784 8445 3785 8444
3787 8444 3791 8446 3804 8428
TIME...MOT...LOC 1841Z 237DEG 15KT 3787 8439
EERTornado, Perry
- When
- June 19, 3:40 PM EST to 3:41 PM EST
- Where
- Perry County, 0.86 mi ESE of Troy to 1.18 mi ESE of Troy
- Rating
- EF0
- Path length
- 0.33 mi
- Path width
- 50 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 37.996, -86.785
A NWS storm survey team located a small tornado roughly 1 mile east-northeast of Troy. The damage was confined to an area approximately 1/3 of a mile long and 50 yards wide. There was substantial soft and hardwood tree damage east of the industrial park, in a heavily forested area.
Flash Flood, Crawford
- When
- June 20, 6:00 AM EST
- Where
- Crawford County, 1.42 mi WSW of Wickliffe to 1.47 mi WSW of Wickliffe
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 38.359, -86.652
An Indiana state official reported to the NWS that water was covering Wickcliffe Road near the Dearview campground. Due to the high water, the road was impassable.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Nevada, June 19 to 30, 20152 deaths · 17 injured · 1 event
- Flash Flooding and Flooding in South Dakota, June 19 to 22, 20151 death · 2 in hail · 57 events
- Tornado and Hail in South Dakota, June 19, 2015$363,000 · EF2 · 21 events
- Flash Flood in Texas, June 19 to 20, 2015$23 million · 1 event
- Lightning Strike in Florida, June 19, 20151 death · 1 event
- Hail and Damaging Winds in North Dakota, June 19, 2015$1.4 million · 2.75 in hail · 22 events
- Tornadoes and Flash Flooding in Illinois, June 19 to 23, 2015$610,000 · EF1 · 15 events
- Hail and Damaging Winds in Montana, June 19, 2015$123,000 · 1.75 in hail · 30 events
- Tornado and Flash Flood in Montana, June 19, 2015EF0 · 50 events
- Hail and Damaging Winds in North Carolina, June 19, 2015$40,000 · 1 in hail · 16 events
- Tornadoes in Illinois, June 19, 2015$55,000 · EF0 · 3 events
- Hail in South Dakota, June 19, 2015$30,000 · 2.25 in hail · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 575694, 575695.